Nonergodicity of Brownian motion in a periodic potential
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (12): 8127-8133    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Nonergodicity of Brownian motion in a periodic potential
Lu Hong, Qin Li, Bao Jing-Dong
北京师范大学物理系,北京 100875
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn